# SDR CALA2012123100890

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 47,437 hours, 15,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11131
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT INBD RIVET HOLE, IN FRAME BS 440.   REPAIRED IAW EA 5310-04716, REV D, OP 1.
